Side Effects Of Follihair Tablet (Thread 238334)

29 Replies Updated



Conversation Starter

megs Says:


Hi. For my premature greying of hair and hair loss problem, I have been advised to take follihair tablets once daily. Should i go ahead with it? If so, what are its possible side effects?



Showing Replies 1 - 20 of 29 RSS Feed


Page of 2    Next Page     Sorted By:
1
Verwon Says:

Follihair is just a multivitamin nutritional supplement that contains nutrients that can sometimes help slow or stop hair loss, if someone's hair loss issue has been caused by a deficiency in the vital nutrients it contains.

However, if you hair loss has been caused by natural aging or genetics, this product will not change it.

Some of the nutrients it contains are Biotin, Copper, Iron and Selenium, but there are a few others and I am unable to find a complete list.

Learn more Vitamin details here.

There is really nothing that will stop you from going gray, the only thing you can actually do there is dye it to hide it.

How old are you?

REPLYSHAREREPORT
Was this helpful?      34  
2
RAKESH OSTWAL JODHPUR RAJASTHAN Says:
via mobile

Can biotin causes excess mensuration problem in female

REPLYSHAREREPORT
Was this helpful?      14  
3
debrupa Says:
via mobile

Dear friends you can stop early greying certainly by homeopathic medicines....by homeopathic medicines sometimes the existing grey hairs also can be turned into black when the new cyclevstarts...but yes obviously you should start the treatment at early as the condition has started....and about dye i would like to inform it will only increase your greying nothing else...

REPLYSHAREREPORT
Was this helpful?      10  
4
Bhavisha Says:
via mobile

Dear..
I saw miracle in my hairs
I was having premature hair graying problem
I started to take only 3 awala before half an hour of my breakfast and I m getting new hair growth of black hair.. These baby hair growth is like white hairs are almost disappeared. .
With in 15 dayss


REPLYSHAREREPORT
Was this helpful?      36  
5
sakthi Says:

is it true?? caz of awala you solved your hair problem

REPLYSHAREREPORT
Was this helpful?      2  
6
Bhavisha Says:
via mobile

Yeah it is!
I had lots of different in my hair
i am getting result in just 2 months

REPLYSHAREREPORT
Was this helpful?      6  
7
titus Says:

i am 19 and have hairloss from the age of 16 !! will the tablets help ???


REPLYSHAREREPORT
Was this helpful?      58  
8
ganeshkumar Says:
via mobile

Awala means what ,it's a tablet or herb

REPLYSHAREREPORT
Was this helpful?      22  

9
ganesgh Says:
via mobile

My daughter 6.5 years old
Can she take Follihair tablets once daily

REPLYSHAREREPORT
Was this helpful?      38  
10
azfreen Says:

what is awala? for graying and falling hair

REPLYSHAREREPORT
Was this helpful?      7  
11
DC1987 Says:

Awala means Indian gooseberry.

REPLYSHAREREPORT
Was this helpful?      2  
12
rppk Says:

no she cannot.she is too young to take vitamins.supplement her diet with all the natursl things like fruits........

REPLYSHAREREPORT
Was this helpful?      2  
13
deepali Says:
via mobile

yes she can becoz to my daughter also it was advised.

REPLYSHAREREPORT
Was this helpful?      1  
14
harsha Says:

awala means amla (indian goose berry)

REPLYSHAREREPORT
Was this helpful?      0  
15
Vinay Says:
via mobile

No, she's too young, instead give her juice made from green leafs and veggies. Make her eat almonds, orange juice anfld berries and nuts which are rich in antioxidants and include salads in her diet..... This is suffice

REPLYSHAREREPORT
Was this helpful?      2  
16
sujal Says:

I was adviced to take follihair bt i have nt see any change in it......advice me to stop my hair problem

REPLYSHAREREPORT
Was this helpful?      2  
17
pawan kumar Says:
via mobile

Sir my hair lose control is not statifite hair fall per day 15 to 20 I am use this medicine Two manth regular

REPLYSHAREREPORT
Was this helpful?      0  
18
Padma Says:
via mobile

Plz advice. Female can use this tablet.
Age.above 35

REPLYSHAREREPORT
Was this helpful?      1  
19
sandy Says:

i m 22 years old ... i have face hair fall problum . plz

REPLYSHAREREPORT
Was this helpful?      0  
20
Ravi Says:

I cant believe it's really true.. If is it possible I will follow the regimen daily.

{edited for privacy}

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 2     Reply

Next Page >


More Discussions:

Side-Effects Of Follihair Tablet
hello.. i have taken 5 tablets of follihair and i feel that few unwanted hair have grown on my face and neck.. though on... 8 replies
side effects of follihair tablets nd solutions for teen hair loss
I am male nd 16 yrs old.. I had really thick and black hair ago.. but since some more than 1 year i am facing problems w... 3 replies
side effects of follihair tablets
Me Vijay after I have used 5-6 follihair tablets I have observed lots of hair loss hair is coming in my hand wen I touch... 1 reply
side effects of follihair tablet nd solution gor hair loss
I am malr nd 16.. I had really thick and black hair ago.. but since some more than 1 year i am facing problems with hair... 1 reply
side effects of follihair tablet nd solutions for teen hair loss
I am male nd 16 yrs old.. I had really thick and black hair ago.. but since some more than 1 year i am facing problems w...
Adverse side effects of follihair tablet
Hi, I am taking the follihair tablets since last 3 years for vitamin and hair fall deficiency but now these days wheneve... 4 replies
Shall i use follihair tablets is there any side effects?
Hi sir,Iam latha i am suffering from hair fall and i wanted to control it and regrowth and thick hair.shall i use follih... 2 replies
Side Effects Of TABLET Thyronorm
could u tell me pl by taking thyronorm tablet is my weight is on the way of put on coz of what m taking dis tablet from ... 6 replies
Side Effects Of Tablet Levesam 500mg and oxytol 500mg
Which drug is better with very less side effects ??? LEVESAM or OXYTOL for ediopathic partial epilepcy ??/ ## Sideeffect... 3 replies
side effects of Tablet Zifi 200
what r the side rffects of zifi 200? ## had a skin rash after3-4 hours of taking the med,uncontrollable itching on legs ... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA